# SDR CA990915063

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4Q2395
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, BOTH HYDRAULIC FLOW LIGHTS WERE SEEN TO ILLUMINATE AND THE MAIN HYDRAULIC PRESSURE WAS SEEN TO FALL ON THE MAIN HYDRAULIC GAUGE.   EMERGENCY LANDING GEAR LOWERING CARRIED OUT AND AN UNEVENTFUL LANDING CARRIED OUT.  PORT RETRACTION JACK-UP LINE HAD BURST 3 INCHES FROM SKIN ADAPTOR.  SLIGHT MISALIGNMENT OF BANJO FITTING ALLOWED THE HOSE TO CHAFE ON THE LANDING GEAR DOOR WHEN GEAR RETRACTED.  FITTING ADJUSTED AND NEW HOSE INSTALLED.
